Couldn't find what you looking for?

TRY OUR SEARCH!

My son is 11 years old he was diagnosed with muscular dystrophy when he was 4 years. his mother and i do not live together so he lives with his mother. Apoximatly 1 month ago his mother started to take him to a weight traing facility i just found out 2 weeks ago that the mother and the trainer started injecting him with steriods on his but area as well as giving him protien shakes. Since he has been taking this his voice changed dramaticly and he persperation like he has never had before his face is swollen and his legs ankels and feet . i need to know from a doctor if this can cause him to swell and how does it exactly affect a 11 year old boy. Also is there any kind of blood work i can recomend his doctor to do to find traces of what hes been givin.



thank you for your timeCode:

Loading...

User avatar
Health Ace
6520 posts
hello Mr. Gonzale,

I would have these hormones (steroids) stopped immediatly. the reason his voice changed and sweating increased so quickly is that (if these hormones are testosterone) then your wife/trainer are forcing his body through puberty. at his age (unless he has a hormone imbalence) where steroids would be indicated. they can actually cause some potentail problems. you can get his hormones checked though a blood test at the hospital and that will tell you more about the levels of the steriods in his body.

let me know if this helps and if you have any other questions or concernd. :-)

PS have you noticed any changes in your sons mood or attitude?? does he get upset or angry more than he use to?
Reply

Loading...